# SDR HEEA202508180001

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N950PH
- Make and model: Skrsky S92A
- Aircraft serial: 920274
- Aircraft time: 12,002 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 9230304800101
- Part serial: P164
- Condition: Inoperative
- Part time: 4,455 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE EXECUTION OF BEFORE LANDING CHECKS, THE AUXILIARY POWER UNIT (APU) FAILED TO START, AND THE APU FAIL CAUTION LIGHT ILLUMINATED. THE CREW FOLLOWED THE APPROPRIATE PROCEDURES CHECKLIST AND RETURNED THE AIRCRAFT TO THE HOUMA HELIPORT.
